# SDR AALA20151130003

- Difficulty date: November 30, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 45,360 hours, 22,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59103699
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE HAS DEEP CHAFING DAMAGE ON THE UPPER SKIN LEFT AFT SIDE, 8 1/4" FROM OTBD EDGE.  REPAIRED IAW AARD 53-20-00-11 REPAIR 11.
